# SDR FTU2004F00001

- Difficulty date: April 7, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N145NA
- Make and model: Beech 300BEECH
- Aircraft serial: FA145
- Engine: Pwa PT6*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Knee
- Part number: 1018100321
- Condition: Gouged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 6 YEAR/ 8,000 CYCLE LANDING GEAR INSPECTION, DAMAGE WAS FOUND ON ALL 4 MAIN LANDING TORQUE KNEE`S AT THE UPPER (PN 101-8100321) AND LOWER (PN1018100327) KNEE`S ATTACH POINT.  ITS SUSPECTED THAT IN THE PAST, SOMEONE HAD ATTACHED SOME KIND OF HOOK CLAMPING DEVICE TO THE TWO TORQUE KNEE`S SO WHEN JACKING THE WING THE STRUT WOULDN’T EXTEND AND YOU ONLY NEEDED TO JACK A SHORT DISTANCE, UNFORTUNATELY THE HOOKS SEVERELY DAMAGED THE TORQUE KNEE`S TO A POINT WHERE THEY WERE CONSIDERED UNSERVICEABLE BY MFG.  ALL MAIN LANDING GEAR TORQUE KNEE`S WERE REPLACED WITH NEW PARTS PURCHASED FROM MFG.  THESE KNEE`S ARE NOT CHEAP, SO THAT SHORT CUT WAS A COSTLY MISTAKE.  RECOMMENDATIONS ARE TO FOLLOW AIRCRAFT MM.
